MAUDE Adverse Event Report: LIMACORPORATE S.P.A DELTA TT; ACETABULAR CUPS (TI6AL4V) DIA. 58MM FOR LINER SIZE LARGE CLOSE

LIMACORPORATE S.P.A DELTA TT; ACETABULAR CUPS (TI6AL4V) DIA. 58MM FOR LINER SIZE LARGE CLOSE
Model Number 5552.15.580
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
A hip revision surgery was performed on (b)(6) 2026 due to implant loosening.The surgeon removed the delta tt cup, liner, and screws.X-rays showed radiographic lines around the cup; therefore, the surgeon expected the implant to come out easily.However, removal with the explant tool took some time, and the surgeon noted an impressive amount of good bone in-growth/on-growth.Previous surgery was performed on (b)(6) 2023.The surgeon followed the standard surgical workflow for hip revision.The explanted components included: delta-tt acetab.Cup ø58 mm for (product code 5552.15.580, lot 2202753, ster.N.(b)(4).Patient is male.Event happened in new zealand.
 
Additional Manufacturer Narrative
Investigation the explanted component has been discarded and cannot be returned to the manufacturer for identification and analysis.Checking the manufacturing charts of the involved lot #2202753, no pre-existing anomalies were found on the components manufactured with the same lot # and sterilization number.A final mdr will be shared upon completion of the investigation.

Brand Name
DELTA TT
Common Device Name
ACETABULAR CUPS (TI6AL4V) DIA. 58MM FOR LINER SIZE LARGE CLOSE
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25715658
Report Number3008021110-2026-00285
Device Sequence Number5108486
Product Code LPH
UDI-Device Identifier08033390040655
UDI-Public08033390040655
Combination Product (Y/N)Y
PMA/510(K) Number
K112898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5552.15.580
Device Catalogue Number5552.15.580
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown